EIGEN MATHEMATICS JOURNAL

Eigen Mathematics Journal  publishes articles which contribute to new information or knowledge related to:

  • Mathematical Analysis
  • Algebra
  • Applied Mathematics
  • Statistics, and 
  • Computational Mathematics
Moreover, this journal also publishes surveys in the aforementioned areas in order to introduce recent development and to stimulate further research. All articles published in this journal are available for FREE.

 

Do you want to submit an article?

 

    


Journal Homepage Image

Announcements

 

Penerimaan Artikel Tahun 2020

 
 
Posted: 2021-01-09
 
More Announcements...

Vol. 4 No. 1 Juni 2021

Table of Contents

Articles

Author(s): Abdul Gazir S, I Gede Adhitya Wisnu Wardhana
| Statistics: 99 view, 6 download
1-7
Author(s): Alvia Rossa Damayanti, Arie Wahyu Wijayanto
| Statistics: 72 view, 8 download
PDF
8-17
Author(s): Annisa Zaen Febryantika, Fidyatnisa Alyunda Puspandini, Indah Rizqiana Amalia, Maya Annisa
| Statistics: 74 view, 12 download
PDF
18-23
Author(s): Winda Putri Anggraini
| Statistics: 82 view, 10 download
PDF
24-29